Alert archive / Florida / Fire Weather Watches in 2007
Fire Weather Watch 21, NWS Mobile, AL
NWS Mobile, AL issued this fire weather watch at Mar 16, 2007, 4:54 AM CDT for Walton County, Florida. It took effect at Mar 17, 2007, 10:00 AM CDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 16, 2007, 4:54 AM CDT (09:54 UTC)
- In effect from
- Mar 17, 2007, 10:00 AM CDT
- Expired
- Mar 17, 2007, 6:11 AM CDT
- In force
- Issued by
- NWS Mobile, AL
County Walton County, FL
The radar
The Eglin Afb radar (KEVX), 25 km from the middle of the area, began a volume at 09:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 9.9 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 142 J/kg
- Mixed-layer CIN
- -27 J/kg
- Mixed-layer LCL
- 616 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 167 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS84 KMOB 160954 RFWMOB FIRE WEATHER WATCH NATIONAL WEATHER SERVICE MOBILE AL 454 AM CDT FRI MAR 16 2007 ...A FIRE WEATHER WATCH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING FOR THE NORTHWEST FLORIDA PANHANDLE COUNTIES OF ESCAMBIA...SANTA ROSA...OKALOOSA AND COASTAL WALTON DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY. .DISCUSSION...HIGH PRESSURE BUILDS INTO THE REGION THROUGH SATURDAY AND USHERS COOLER AND MUCH DRIER AIR INTO THE AREA. AFTERNOON RELATIVE HUMIDITIES REMAIN ABOVE CRITICAL LEVELS TODAY BUT WILL DROP BELOW CRITICAL LEVELS BOTH SATURDAY AND SUNDAY. MOISTURE RETURNS TO THE REGION FOR MONDAY WHICH WILL KEEP AFTERNOON RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS FOR THE FIRST PART OF NEXT WEEK. FLZ001>006-008-161800- /O.NEW.KMOB.FW.A.0021.070317T1500Z-070318T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 454 AM CDT FRI MAR 16 2007 ...FIRE WEATHER WATCH IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FIRE WEATHER WATCH...WHICH IS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
2 follow-up statements
000 WWUS84 KMOB 161841 RFWMOB FIRE WEATHER WATCH NATIONAL WEATHER SERVICE MOBILE AL 141 PM CDT FRI MAR 16 2007 ...A FIRE WEATHER WATCH IS IN EFFECT FOR LATE SATURDAY MORNING AND AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE COUNTIES OF ESCAMBIA...SANTA ROSA...OKALOOSA AND COASTAL WALTON DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY. .DISCUSSION...HIGH PRESSURE BUILDS INTO THE REGION THROUGH SATURDAY AND USHERS COOLER AND MUCH DRIER AIR INTO THE AREA. AFTERNOON RELATIVE HUMIDITIES REMAIN ABOVE CRITICAL LEVELS TODAY BUT WILL DROP BELOW CRITICAL LEVELS BOTH SATURDAY AND SUNDAY. MOISTURE RETURNS TO THE REGION FOR MONDAY WHICH WILL KEEP AFTERNOON RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS FOR THE FIRST PART OF NEXT WEEK. FLZ001>006-008-170245- /O.CON.KMOB.FW.A.0021.070317T1500Z-070318T0000Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 141 PM CDT FRI MAR 16 2007 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING... A FIRE WEATHER WATCH REMAINS IN EFFECT FROM SATURDAY MORNING THROUGH SATURDAY EVENING. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
000 WWUS84 KMOB 171111 RFWMOB RED FLAG WARNING NATIONAL WEATHER SERVICE MOBILE AL 611 AM CDT SAT MAR 17 2007 ...A RED FLAG WARNING IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING AND A FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON FOR THE NORTHWEST FLORIDA PANHANDLE COUNTIES OF ESCAMBIA...SANTA ROSA...OKALOOSA AND COASTAL WALTON COUNTIES DUE TO LONG DURATION OF LOW RELATIVE HUMIDITY... .DRY HIGH PRESSURE IN PLACE ACROSS THE REGION WILL SHIFT EASTWARD THROUGH EARLY NEXT WEEK ALLOWING FOR MOISTURE TO GRADUALLY RETURN TO THE AREA. AFTERNOON RELATIVE HUMIDITIES WILL DROP BELOW CRITICAL LEVELS OVER THE NORTHWEST FLORIDA PANHANDLE FOR A RATHER LONG DURATION TODAY...THEN A MARGINALLY LONG DURATION ON SUNDAY. MOISTURE RETURNING TO THE AREA WILL KEEP AFTERNOON RELATIVE HUMIDITIES ABOVE CRITICAL LEVELS FOR MONDAY THROUGH WEDNESDAY. FLZ001>006-008-171915- /O.UPG.KMOB.FW.A.0021.070317T1500Z-070318T0000Z/ /O.NEW.KMOB.FW.W.0031.070317T1400Z-070318T0000Z/ /O.NEW.KMOB.FW.A.0022.070318T1700Z-070318T2300Z/ INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA- COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA- COASTAL WALTON- 611 AM CDT SAT MAR 17 2007 ...RED FLAG WARNING IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... ...FIRE WEATHER WATCH IN EFFECT SUNDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A RED FLAG WARNING...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH IS IN EFFECT SUNDAY AFTERNOON. A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. $$
What forecasters said that day
The local office's own words before this fire weather watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this fire weather watch went out at Mar 16, 3:35 AM CDT, 1 hour 19 minutes earlier.
Area forecast discussion, Mar 16, 3:35 AM CDT, 1 hour 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
335 AM CDT FRI MAR 16 2007
.SHORT TERM (TODAY AND TONIGHT)...LATEST SFC MAP AND SATELLITE LOOPS
SHOW SFC COLD FRONT ADVANCING SOUTHWARD ACROSS THE CWFA. LOW
CEILINGS AND PATCHY FOG WAS NOTED SOUTH AND ALONG THE FRONT. WILL
CONTINUE TO MENTION AREAS OF FOG POSSIBLY DENSE AT TIMES WITH THE
SHORT TERM FCST THIS MORNING. ALOFT MAIN UPPER TROF AXIS MOVES EAST
OF THE CWFA LATE TODAY AND EARLY TONIGHT GIVING WAY TO A DEEPER
NORTHERLY WIND FLOW AND CLEARING SKIES TO THE CENTRAL GULF STATES
THROUGH 12Z SAT. MAIN CONCERN WITH THIS PATTERN WILL BE CLOUDS
ERODING FROM WEST TO EAST THIS AFTERNOON ALONG WITH MIN TEMPS SAT
MORNING. WITH THIS HAVE INCREASED THE CLOUD COVERAGE OVER THE CWFA
FOR THIS MORNING FROM THE PREVIOUS RUN. LATEST WV/IR LOOPS SUPPORT
THIS REASONING AS A LARGE AREA OF LOW CLOUDINESS IS NOTED NORTH OF
THE FRONT MOVING SE OVER THE MID TO LOWER MS RIVER VALLEYS. A FEW
ISOLATED SHOWERS WILL BE POSSIBLE ALONG THE FRONT ALSO. WILL GO
SLIGHTLY LOWER THAN THE MAVMOS FOR HIGHS TODAY DUE TO CLOUDS AND
CAA. WILL STAY CLOSE TO CURRENT 00Z MAVMOS FOR TEMPS TONIGHT. /32
&&
.LONG TERM (SATURDAY THROUGH THURSDAY)...THE LONGWAVE TROF PATTERN
OVER THE EASTERN STATES SHIFTS INTO THE ATLANTIC THROUGH SUNDAY
WHILE THE SURFACE RIDGE MOVES ACROSS THE REGION. SOMEWHAT COOL
TEMPERATURES ON SATURDAY GRADUALLY RETURN TO SEASONABLE LEVELS BY
MONDAY. A CANADIAN SYSTEM WILL SEND A WEAK TRAILING FRONT TOWARDS
THE SOUTHEAST STATES ON TUESDAY...BUT STUBBORN SURFACE RIDGING OVER
THE DEEP SOUTH STATES WILL CAUSE THE FRONT TO STALL OVER TENNESSEE
AND NOT AFFECT THE FORECAST AREA. A SERIES OF LARGE SHORTWAVE
SYSTEMS ADVANCING INTO THE WESTERN STATES ON WEDNESDAY CULMINATES
IN A CUT OFF LOW OVER THE SOUTHWEST STATES PER A CONSENSUS OF THE
ECMWF/GFS/GEM...WITH ONE OF THESE SHORTWAVES ZIPPING NORTHEASTWARD
ACROSS THE CENTRAL PLAINS. AT THIS POINT IT APPEARS THAT DEEP LAYER
RIDGING WILL MAINTAIN DRY CONDITIONS OVER THE FORECAST AREA THROUGH
WEDNESDAY...THEN SHIFTS EASTWARD SLIGHTLY TO ALLOW FOR THE RETURN OF
SMALL POPS FOR THURSDAY. A WARMING TREND CONTINUES TUESDAY THROUGH
THURSDAY. /29
&&
.MARINE...A STRONG COLD FRONT WILL MOVE ACROSS THE MARINE AREA EARLY
THIS MORNING. NORTHERLY WINDS UP TO 20 TO 25 KNOTS WILL BE LIKELY
LATER TODAY AND TONIGHT AS MAIN UPPER TROF AXIS MOVES EAST OF THE
REGION. A SMALL CRAFT ADVISORY IS IN EFFECT THROUGH SAT MORNING. THE
STRONG NORTHERLY WIND FLOW WILL PERSIST THROUGH SAT MORNING THEN
DIMINISH BY SAT EVENING. A QUICK RETURN FLOW IS NOTED IN THE MODEL
GUIDANCE BY MIDDAY SUN AS SFC RIDGE BUILDS EAST OF THE CWFA. A
PERSISTENT SE WIND FLOW WILL CONTINUE THROUGH TUE BUILDING TO 20
KNOTS BY MIDWEEK AS SFC RIDGE BUILDS TO THE EAST AND A DEVELOPING
TROF OF LOW PRES MOVES INTO EASTERN TX. /32
&&
.FIRE WEATHER...AS NOTED BY THE PREVIOUS SHIFT...THE DRIEST DAY WILL
BE SATURDAY. RELATIVE HUMIDITIES DROP TO THE LOWER TWENTIES DURING
THE AFTERNOON WITH A DURATION BELOW 35 PERCENT THAT IS NEAR 9
HOURS. ISSUED A FIRE WEATHER WATCH FOR THE NORTHWEST FLORIDA
PANHANDLE FOR SATURDAY. AFTERNOON RELATIVE HUMIDITIES RECOVER
SOMEWHAT ON SUNDAY BUT A FIRE WEATHER WATCH WILL LIKELY BE REQUIRED
THEN AS WELL. /29
&&
.PRELIMINARY POINT TEMPS/POPS...
MOBILE 69 40 64 40 / 20 00 00 05
PENSACOLA 68 42 66 42 / 20 00 00 05
DESTIN 69 45 64 43 / 20 00 00 05
EVERGREEN 65 37 63 35 / 20 00 00 05
WAYNESBORO 65 38 65 37 / 20 00 00 05
CAMDEN 64 39 63 37 / 20 00 05 05
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...FIRE WEATHER WATCH FROM 10 AM SATURDAY TO 7 PM SATURDAY FOR THE
FOLLOWING ZONES: ESCAMBIA...OKALOOSA...SANTA ROSA...AND COASTAL
WALTON.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 7 AM FRIDAY TO NOON SATURDAY FOR THE
FOLLOWING ZONES: MOBILE BAY. SMALL CRAFT ADVISORY UNTIL NOON
SATURDAY FOR THE FOLLOWING ZONES: COASTAL WATERS FROM DESTIN FL
TO PASCAGOULA MS OUT 60 NM.
&&
29 EVERSOLE
32 ESBENSENHazardous weather outlook, Mar 16, 4:30 AM CDT, 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOBILE AL 430 AM CDT FRI MAR 16 2007 ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-079- 171200- COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM- WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM- COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM- WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM- MOBILE BAY-BALDWIN COASTAL-BALDWIN INLAND-BUTLER-CHOCTAW-CLARKE- CONECUH-COVINGTON-CRENSHAW-ESCAMBIA-ESCAMBIA COASTAL-ESCAMBIA INLAND- GEORGE-GREENE-MOBILE COASTAL-MOBILE INLAND-MONROE-OKALOOSA COASTAL- OKALOOSA INLAND-PERRY-SANTA ROSA COASTAL-SANTA ROSA INLAND-STONE- WASHINGTON-WAYNE-WILCOX- 430 AM CDT FRI MAR 16 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR INLAND SOUTHEAST MISSISSIPPI...SOUTHWEST ALABAMA...THE WESTERN FLORIDA PANHANDLE...AND ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A STRONG NORTHERLY WIND FLOW WILL MAKE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT THROUGH TONIGHT. NO SEVERE WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... A STRONG NORTHERLY WIND FLOW WILL MAKE HAZARDOUS BOATING CONDITIONS FOR SMALL CRAFT EARLY SATURDAY MORNING. NO SEVERE WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT OFFICIALS FOR SEVERE WEATHER OPERATIONS IS NOT EXPECTED.
Nearby
Fire Weather Watches in Florida, 2007Every fire weather watch in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.